Experts

Q: Pigmentation

So much black spots and pigmentation on my face, which medicine I will take, kindly tell me after pregnancy and after 3 months of delivery , till now black shade on my face

Posted By: Mohani | April 5, 2018

Aesthetic Doctor

Aesthetic Doctor

Welcome to the Beyond Beauty Q&A. Our online consultants will answer all your skin-related questions, such as what topical products to use or how to find out more about injectables. Choose "Beyond Beauty Aesthetic Doctor" as an expert below and ask away!

A. Expert Answer

Thank you for your question. Could you possibly send me a picture so that I can see what the dark spots and pigmentation looks like? From what you are telling me, it is highly likely that this is hormonal pigmentation due to pregnancy. Are you near to any of our branches so that we can take a look and try to help you? You can find your nearest branch here: www.skinrenewal.co.za.


The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.